# SDR USAA990773

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Part time: 30,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK, FOUND CORROSION ON UPPER SURFACE OF FLOORBEAM T-CAP AT STATION 947 BETWEEN LBL 14 TO RBL 16, CORROSION LEVEL 2.  CORROSION TASK NR C53-107-02.  SPLICED T-CAP SECTION/DOUBLERS PER SRM 53-00-51 FIG 202.  (M)
